Codral PE Cold & Flu Tablets are suitable for:
- Headaches and fever
- Body aches and pains
- Blocked and runny noses
- Paracetamol 500mg
- Phenylephrine Hydrochloride 5mg
2 tablets, every 4-6 hours as necessary.
Maximum 8 tablets in 24 hours.
Adults stop after 3 days. Children stop after 48 hours except on medical advice.
If symptoms persist, worsens, or new symptoms appear, see your doctor.
Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
Phenylephrine may cause sleeplessness in some people.
Do not use:
- For children below 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking antidepressants
- If you have taken antihistamines
- If blister foil is broken
*While stocks last. One per order. Bonus offer exclusive to Australian site only.